Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016 (2016), Article ID 2173214, 7 pages
http://dx.doi.org/10.1155/2016/2173214
Research Article

Seiberg-Witten Like Equations on Pseudo-Riemannian Manifolds with Structure

Department of Mathematics, Anadolu University, Eskisehir, Turkey

Received 26 August 2015; Accepted 28 September 2015

Academic Editor: Dimitrios Tsimpis

Copyright © 2016 Nülifer Özdemir and Nedim Deǧirmenci. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Witten, “Monopoles and four-manifolds,” Mathematical Research Letters, vol. 1, no. 6, pp. 769–796, 1994. View at Publisher · View at Google Scholar
  2. J. W. Morgan, The Seiberg-Witten Equations and Applications to the Topology of Smooth Four-Manifolds, Princeton University Press, Princeton, NJ, USA, 1996. View at Publisher · View at Google Scholar
  3. N. Deǧirmenci and N. Özdemir, “Seiberg-Witten-like equations on 7-manifolds with G2-structure,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 4, pp. 457–461, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. N. Değirmenci and N. Özdemir, “Seiberg-Witten like equations on 8-manifolds with structure group spin(7),” Journal of Dynamical Systems and Geometric Theories, vol. 7, no. 1, pp. 21–39, 2009. View at Publisher · View at Google Scholar
  5. Y. H. Gao and G. Tian, “Instantons and the monopole-like equations in eight dimensions,” Journal of High Energy Physics, vol. 5, article 036, 2000. View at Google Scholar
  6. T. Nitta and T. Taniguchi, “Quaternionic Seiberg-Witten equation,” International Journal of Mathematics, vol. 7, no. 5, p. 697, 1996. View at Publisher · View at Google Scholar
  7. N. Değirmenci and N. Özdemir, “Seiberg-Witten like equations on Lorentzian manifolds,” International Journal of Geometric Methods in Modern Physics, vol. 8, no. 4, 2011. View at Google Scholar
  8. N. Değirmenci and S. Karapazar, “Seiberg-Witten like equations on Pseudo-Riemannian Spinc-manifolds with neutral signature,” Analele stiintifice ale Universitatii Ovidius Constanta, vol. 20, no. 1, 2012. View at Google Scholar
  9. A. Ikemakhen, “Parallel spinors on pseudo-Riemannian Spinc manifolds,” Journal of Geometry and Physics, vol. 56, no. 9, pp. 1473–1483, 2006. View at Publisher · View at Google Scholar
  10. H. Baum and I. Kath, “Parallel spinors and holonomy groups on pseudo-Riemannian spin manifolds,” Annals of Global Analysis and Geometry, vol. 17, no. 1, pp. 1–17, 1999. View at Publisher · View at Google Scholar
  11. F. R. Harvey, Spinors and Calibrations, Academic Press, 1990.
  12. I. Kath, “G22-structures on pseudo-riemannian manifolds,” Journal of Geometry and Physics, vol. 27, no. 3-4, pp. 155–177, 1998. View at Publisher · View at Google Scholar · View at Scopus
  13. E. Corrigan, C. Devchand, D. B. Fairlie, and J. Nuyts, “First-order equations for gauge fields in spaces of dimension greater than four,” Nuclear Physics, Section B, vol. 214, no. 3, pp. 452–464, 1983. View at Publisher · View at Google Scholar · View at Scopus
  14. H. B. Lawson and M. Michelsohn, Spin Geometry, Princeton University Press, Princeton, NJ, USA, 1989.
  15. T. Friedrich, Dirac Operators in Riemannian Geometry, American Mathematical Society, 2000.